Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS State College, PA

June 20, 2015Dauphin County, Lebanon County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 20, 2015, 7:28 PM EDT for Dauphin County, Lebanon County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 7:28 PM EDT (23:28 UTC)
Expired
Jun 20, 2015, 10:30 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Dauphin County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 127 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WGUS51 KCTP 202328
FFWCTP
PAC043-075-210230-
/O.NEW.KCTP.FF.W.0008.150620T2328Z-150621T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
728 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1030 PM EDT
    
* AT 725 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER CENTRAL DAUPHIN COUNTY. AROUND ONE TO ONE AND A   
  HALF INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY. THIS THUNDERSTORM WILL MOVE EAST ACROSS NORTHERN 
  LEBANON COUNTY DURING THE NEXT HOUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLONIAL PARK...LINGLESTOWN...DEHART DAM...FORT INDIANTOWN GAP...
  FREDERICKSBURG...HARPER TAVERN...LICKDALE...LYKENS...PAXTONIA...
  PENN NATIONAL RACE COURSE...SKYLINE VIEW...WILLIAMSTOWN...
  JONESTOWN...ONO AND WICONISCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4046 7638 4030 7680 4043 7691 4062 7665

$$

JUNG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 4:25 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 20, 4:25 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT SAT JUN 20 2015

.SYNOPSIS...
THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING
CLOUDS AND RAIN TO THE REGION OVER THE NEXT 18 TO 24 HOURS. SOME
HEAVY RAIN IS POSSIBLE MAINLY IN THE SOUTHEAST. A COLD FRONT
SWEEPS THROUGH THE REGION SUNDAY. COOLER AND DRIER AIR MOVES
SUNDAY NIGHT INTO MONDAY. THE REGION WILL BE IN WEAK WESTERLY FLOW
JUST NORTH OF A MONSTER SUBTROPICAL RIDGE. WE WILL BE ON THE
NORTHERN EDGE OF THIS SYSTEM SO THE WEEK LOOKS RELATIVELY DRY BUT
QUITE WARM.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHERNMOST COUNTIES THIS
AFTERNOON AND EVENING. INSTABILITY...STRONG SHEAR AND BANDS ABOUT
THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL COULD PRODUCE
SEVERE STORMS. AT THIS TIME HIGHEST THREAT ACROSS OUR SOUTHERN
TIER AND SOUTH. HRRR SHOWS MORE LINEAR LOOKING CONVECTION
IMPLYING HIGH WIND POTENTIAL. ANY TORNADOES WOULD BE ISOLATED AND
RELATIVELY WEAK.

MODELS SHOW LOTS OF ISSUES WITH CONFIDENCE IN THE RAIN THIS
EVENING AND OVERNIGHT. NCEP GEFS/GFS AND THE 16Z HRRR SHIFTED THE
THREAT TO THE NORTH. AWAIT MORE GUIDANCE BEFORE WE MAKE ANY BIG
CHANGES. GEFS SHOWS 20 PERCENT CHANCE OF 2 OR MORE INCHES NORTH OF
OUR CURRENT FLOOD WATCH. BUT SOME INCONSISTENCIES SO MADE NO BIG
CHANGES.

GOOD CHANCE OF 1 TO 2 INCHES IN OUR EASTERN AREAS OVERNIGHT AS THE
CIRCULATION MOVES ON BY. MOST GUIDANCE SHOWS QUICK END TO RAINFALL
IN THE 11 TO 2 AM TIMEFRAME. AMOUNTS LOWER TO THE NORTH AND WEST.
WHERE THE CONVECTION SETS AND MOVES THROUGH UP WILL DICTATE THE
AREA OF HEAVIEST RAINFALL.

AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND
SUNRISE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES
EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS
POSSIBLE IN THE EASTERNMOST AREAS.

THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE
APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME
HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE
REGION.

THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON
AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO
MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE
LOWER 48 DURING THE LONG TERM PERIOD...AND THE DRYING OF SUNDAY
EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB
UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE
RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER
FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND
WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS
BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD
BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A
PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA.
HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD
NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE REMNANTS OF BILL WILL BE PUSHING ACROSS THE MID-ATLANTIC
OVERNIGHT BRINING RAIN AND LOW CIGS TO THE REGION FROM WEST TO
EAST THIS MORNING AND EARLY TONIGHT. THUNDERSTORMS ARE POSSIBLE IN
SOUTHERN PA IN THE WARMER AIR. WEAK BANDS ARE ALREADY MOVING
ACROSS WESTERN/WEST CENTRAL PA.

MODIFIED THE TAFS TO SHOW THE MVFR/VFR MOVING MORE STEADILY THIS
AFTERNOON/EVENING AS THE RAIN FILLS IN OVERTIME. THE HIGH
RESOLUTION GUIDANCE SUGGEST 23Z TO 04Z WILL BE PEAK LOWERED
CIGS/VSBY WITH RAIN AND SCATTERED THUNDERSTORMS.

THE RAIN AND MOIST AIR WILL PRODUCE FOG AS THE STEADIER RAINFALL
LIFTS TO OUR EAST.

COULD BE SOME BREAKS IN CLOUDS AS COLD FRONT APPROACHES IN THE
AFTERNOON. THIS FEATURE COULD TRIGGER A ROUND OF SHOWERS AND
THUNDERSTORMS BEFORE DRIER AIR MOVES IN.

MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A
MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN
FOG/HAZE IN MORNINGS. PERHAPS EVEN AFTERNOON THUNDERSTORMS BY
MID-WEEK.

OUTLOOK...

MON...GENERALLY VFR.

TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA.

WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
FOR PAZ033>036-056>059-063>066.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...DEVOIR/GARTNER
AVIATION...GRUMM
Hazardous weather outlook, Jun 20, 2:30 PM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SAT JUN 20 2015

PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046-
049>053-211830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
230 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL
STORM BILL WILL MOVE INTO THE REGION BY TONIGHT. THE HEAVIEST
RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL
PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>059-211830-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
230 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026-211830-
HUNTINGDON-
230 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING.
A FEW THUNDERSTORMS COULD PRODUCE STRONG AND POTENTIALLY DAMAGING
WIND GUSTS. LOCALLY HEAVY RAINFALL IS POSSIBLE SATURDAY NIGHT INTO
SUNDAY
FROM THE REMNANTS OF TROPICAL STORM BILL. THE GREATEST RISK FOR
HEAVY RAINFALL AND POSSIBLE FLOODING IS OVER THE SOUTHERN TIER OF
CENTRAL PENNSYLVANIA NEAR THE MARYLAND BORDER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>036-064>066-211830-
SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER-
230 PM EDT SAT JUN 20 2015

...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ063-211830-
CUMBERLAND-
230 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 20, 6:28 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT SAT JUN 20 2015

PAZ034-035-202300-
BEDFORD PA-FULTON PA-
628 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...AND FULTON COUNTIES
UNTIL 700 PM EDT...

AT 628 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
INGLESMITH...MOVING NORTH AT 30 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREEZEWOOD...BARNES GAP...CLEARVILLE...CRYSTAL SPRINGS...EVERETT...
INGLESMITH...LOCUST GROVE AND RAINSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 163.
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 149 TO 163.

LAT...LON 3972 7865 4007 7845 3997 7812 3972 7829
TIME...MOT...LOC 2228Z 201DEG 28KT 3973 7844

JUNG
Special weather statement, Jun 20, 6:31 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
631 PM EDT SAT JUN 20 2015

PAZ024-025-033-034-202315-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-BLAIR PA-
631 PM EDT SAT JUN 20 2015

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOMERSET...CAMBRIA...
AND BLAIR COUNTIES UNTIL 715 PM EDT...

AT 629 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR LORETTO TO NEAR WINDBER TO NEAR CENTRAL CITY
TO NEAR LAKE GORDON...AND MOVING NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOLLIDAYSBURG...BLUE KNOB STATE PARK...CANOE CREEK STATE
PARK...CESSNA...CLAYSBURG...AND DUNCANSVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 124 TO 143.
 INTERSTATE 99 FROM MILE MARKERS 2 TO 34.

LAT...LON 3983 7883 3997 7884 4027 7896 4051 7872
      4039 7856 4063 7819 4032 7830 3995 7863
TIME...MOT...LOC 2229Z 215DEG 24KT 4054 7869 4021 7882 4008 7871 3983
7879

EVANEGO
Special weather statement, Jun 20, 6:35 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
635 PM EDT SAT JUN 20 2015

PAZ057-063-202315-
CUMBERLAND PA-DAUPHIN PA-
635 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...AND DAUPHIN
COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WEST FAIRVIEW...MOVING NORTHEAST AT 15 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WEST FAIRVIEW AROUND 640 PM EDT.
  PAXTANG AROUND 645 PM EDT.
  ENOLA AND PENBROOK AROUND 650 PM EDT.
  ROCKVILLE...HARRISBURG AND PROGRESS AROUND 655 PM EDT.
  MARYSVILLE AND COLONIAL PARK AROUND 700 PM EDT.
  PAXTONIA AROUND 705 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DAUPHIN...ENDERS...
HALIFAX...CITY ISLAND AND HARRISBURG AREA COMMUNITY COLLEGE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 81 FROM MILE MARKERS 60 TO 72.
 INTERSTATE 83 BETWEEN MILE MARKERS 42 AND 44...AND FROM MILE MARKERS
49 TO 50.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4026 7699 4031 7699 4033 7691 4036 7694
      4036 7699 4044 7700 4047 7695 4048 7695
      4050 7696 4048 7667 4024 7685 4023 7696
TIME...MOT...LOC 2234Z 202DEG 12KT 4026 7694

EVANEGO
Special weather statement, Jun 20, 6:52 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
652 PM EDT SAT JUN 20 2015

PAZ036-056-063-202330-
CUMBERLAND PA-FRANKLIN PA-PERRY PA-
652 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...FRANKLIN...AND
PERRY COUNTIES UNTIL 730 PM EDT...

AT 652 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
UPPER STRASBURG...MOVING NORTH AT 20 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  UPPER STRASBURG AND SHIPPENSBURG AROUND 700 PM EDT.
  ROXBURY AROUND 710 PM EDT.
  DOYLESBURG AND BIG SPRING STATE PARK AROUND 730 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW GERMANTOWN...
ORRSTOWN AND SHIPPENSBURG UNIVERSITY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 195 TO 210.
 INTERSTATE 81 FROM MILE MARKERS 22 TO 23.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4024 7774 4025 7773 4031 7765 4031 7738
      3999 7755 3999 7770
TIME...MOT...LOC 2252Z 184DEG 16KT 4002 7766

EVANEGO
Special weather statement, Jun 20, 7:17 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
717 PM EDT SAT JUN 20 2015

PAZ017>019-024>026-034-202345-
BEDFORD PA-SOUTHERN CENTRE PA-CLEARFIELD PA-CAMBRIA PA-
NORTHERN CENTRE PA-HUNTINGDON PA-BLAIR PA-
717 PM EDT SAT JUN 20 2015

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOUTHERN CENTRE...
CLEARFIELD...CAMBRIA...NORTHERN CENTRE...HUNTINGDON...AND BLAIR
COUNTIES UNTIL 745 PM EDT...

AT 716 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FALLS CREEK TO NEAR NORTH PHILIPSBURG TO
BLUE KNOB STATE PARK...AND MOVING NORTH AT 30 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALTOONA...CLEARFIELD...DUBOIS...HOLLIDAYSBURG...TYRONE...BALD
EAGLE...BELLWOOD...BLACK MOSHANNON STATE PARK...
CLAYSBURG...CURWENSVILLE...DUNCANSVILLE...GALLITZIN... HOUTZDALE AND
HYDE.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS AND SNOW SHOE EXITS...SPECIFICALLY FROM MILE MARKERS 97 TO
143.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 8 TO 63.

LAT...LON 4012 7860 4069 7856 4109 7881 4120 7877
      4120 7871 4122 7865 4125 7865 4122 7810
      4115 7803 4091 7798 4022 7835
TIME...MOT...LOC 2316Z 201DEG 28KT 4117 7877 4094 7825 4026 7858

EVANEGO
Special weather statement, Jun 20, 7:24 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EDT SAT JUN 20 2015

PAZ036-210000-
FRANKLIN PA-
724 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY UNTIL 800 PM
EDT...

AT 723 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILSON-CONOCOCHEAGUE...MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... GREENCASTLE...CLAYLICK...MARION...ST.
THOMAS...WHITETAIL SKI AREA...WARRENTON IN WASHINGTON
COUNTY...MERCERSBURG...MONT ALTO...STATE LINE AND CHAMBERSBURG.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 2 TO 14.

LAT...LON 3972 7799 3993 7782 3989 7749 3972 7775
TIME...MOT...LOC 2323Z 217DEG 31KT 3970 7787

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 4:05 PM EDTSpecial Weather StatementCTPSomerset70 min
Jun 20, 4:16 PM EDTSevere Thunderstorm WarningCTPSomerset74 min
Jun 20, 5:06 PM EDTAreal Flood AdvisoryCTPSomerset3 hr
Jun 20, 5:16 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset74 min
Jun 20, 5:52 PM EDTSpecial Weather StatementCTPBedford23 min
Jun 20, 6:10 PM EDTAreal Flood AdvisoryCTPCambria3 hr
Jun 20, 6:19 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield56 min
Jun 20, 6:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 20, 6:31 PM EDTSpecial Weather StatementCTPBlair44 min
Jun 20, 6:35 PM EDTSpecial Weather StatementCTPDauphin40 min
Jun 20, 6:52 PM EDTSpecial Weather StatementCTPCumberland38 min
Jun 20, 6:54 PM EDTFlash Flood WarningCTPCambria3 hr
Jun 20, 7:05 PM EDTFlash Flood WarningCTPBedford, Blair, Cambria3 hr
Jun 20, 7:12 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield3 hr
Jun 20, 7:17 PM EDTSpecial Weather StatementCTPBlair, Clearfield28 min
Jun 20, 7:19 PM EDTAreal Flood AdvisoryCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Perry3 hr
Jun 20, 7:24 PM EDTSpecial Weather StatementCTPFranklin36 min
Jun 20, 7:30 PM EDTSpecial Weather StatementCTPCumberland, Dauphin, Franklin, Perry30 min
Jun 20, 7:46 PM EDTSevere Thunderstorm WarningCTPFranklin59 min
Jun 20, 7:47 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin43 min

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.